# SDR HNAA2021122800608

- Difficulty date: December 22, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 48,551 hours, 45,292 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PDIS  647     30-31  2748091  22DEC21  PHL  CLOSE
      TAT 2 HEAT INOP ON TAKE OFF. MSG REMAINED UNTIL LANDING.

FACT  22DEC21  23:58  PHL
            REMOVED AND REPLACED (#2) TOTAL AIR TEMPERATURE PROBE IAW EMB AMM 34-15-03. OPS CHECK GOOD. OK FOR SERVICE
